# SDR DALA2024081908251

- Difficulty date: August 17, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 58,739 hours, 30,834 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3142 DIRTY SOCK SMELL WHEN APU BLEED AIR TURNED ON. CORRECTIVE ACTION: PERFORMED LEVEL B REMOVAL OF THE CONTAMINATION OF THE ECS IAW A319 AMM 21-00-00-615-803-A. (0507876)
